# SDR UIEA2023021400112

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH 920 UPPER DECK TENSION TIE AT AFT CHANNEL FOUND 1 EA FASTENER HOLE CRACK AT 1 O/C POSITION( STA 920 RBL 67" TENSION TIE CHANNEL 1 EA FASTENER HOLE CRACK AREA OVERSIZED DIA 0.278 REPAIRED IAW EO 4453A301 PART 6 AND SB 747-53A2502 REV A FIG 11 )
